MathSciNet Relay Station
MathSciNet bibliographic data
MR137504 (25 #956) 81.46
Shale, David Linear symmetries of free boson fields. Trans. Amer. Math. Soc. 103 1962 149–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement